bannednutritionnapsgear

ACNE after Ostarine

kilerusek

New member
Member
Hi guys

I wondered if any of you could help me out here. I have ran Ostarine from Alphaform Nutrition at 30mg dose (their capsules come in 10mg each) for 8 weeks. Along side I have ran the Mk-677 for the same period of time. It has been a good cycle in terms of gains but now I am left with spots on the side of my arms, upper chest/ upper front and back traps and upper back with few random spots all over my back. What concerms me the most is the spots on my forehead.

I have tried things like sea salts, exfoliating and few branded acne products like clerasil etc. Nothing has helped spots have gone down a little compared to when I was on week 6/7 but now I am compleatly off sarms for 4 weeks now I'd expect all spots to disapear.

My question is what can I do to get rid of the spots and going on in future can I prevent the brakouts in the first place?

Thanks!
 

21infantry

Active member
I'm acne prone, later on cycle I break out bad and when I go back to TRT it take like 8-12 weeks to clear. It has nothing with being clean I'm just prone like many on here. Just keep as clean as possible and let the body go back to normal and it will clear

Sent from my EVA-L19 using Tapatalk
 

21infantry

Active member
The funny thing is I dont get acne on my face or neck. Just chest and back. Back is horrible though

Sent from my EVA-L19 using Tapatalk
 

DylanGemelli

Founding Member
Super Moderator
Hi guys

I wondered if any of you could help me out here. I have ran Ostarine from Alphaform Nutrition at 30mg dose (their capsules come in 10mg each) for 8 weeks. Along side I have ran the Mk-677 for the same period of time. It has been a good cycle in terms of gains but now I am left with spots on the side of my arms, upper chest/ upper front and back traps and upper back with few random spots all over my back. What concerms me the most is the spots on my forehead.

I have tried things like sea salts, exfoliating and few branded acne products like clerasil etc. Nothing has helped spots have gone down a little compared to when I was on week 6/7 but now I am compleatly off sarms for 4 weeks now I'd expect all spots to disapear.

My question is what can I do to get rid of the spots and going on in future can I prevent the brakouts in the first place?

Thanks!
you were running prohormones, not sarms so that is why you are having such hormonal changes and acne...
 

kilerusek

New member
Member
Thanks Dylan! I didn't know Alphaform nutrition are prohormobes as it is branded as Ostarine.

I'm not taking it anymore. Going forward, anything I can take or use to help me get rid of the spots?

Also I live in the UK, any recomendations for which brands to use that are legit?

Thanks!
 

kilerusek

New member
Member
Okay, that's bad news! I thought Alphaform are legit sarms! Damn. Okay any recommendations to what to do next? To clear up the spots? Should I run OTC PCT? If yes what would you recommend?

For the future I live in the UK, can you recomend any brands to buy sarms from?

Thanks!
 
Top